# SDR USAA2013090300019

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 48,602 hours, 19,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A8196
- Condition: Low Pressure
- Location: Rt Ovrwng Slide
- Part time: 31,892 hours, 17,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWS RIGHT OVERWING ESCAPE SLIDE BOTTLE PRESSURE LOW.  R & R INFLATION RESERVOIR IAW AMM 25-62-46-000-001-A.
